# SDR ASAA1150853

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,935 hours, 5,475 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10241
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 17,935 hours, 5,475 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG START VALVE WOULD NOT OPEN.  NO ROTATION OR VALVE OPEN LIGHT.  REPLACED NR 1 ENG START V/V PER MM 80 11 03, OPS OK.  GROUND VERIFICATION GOOD.
